# SDR SWAA2024103146546

- Difficulty date: October 9, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 58,269 hours, 35,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT O/B AFT BULKHEAD SUPPORT AT STA 947.5; RBL 23; WL 147.<[01] REPAIRED AND REWORKED CORRODED AREA AT AFT CARGO COMPARTMENT O/B AFT BULKHEAD SUPPORT AT STA 947.5; RBL 23; WL 147 PER EA 24-153-02902.;[02] CERTIFIED;[03] MINOR REPAIR; COMPLETE
